# SDR ABXA020360

- Difficulty date: December 3, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 70,927 hours, 84,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203192
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CRACKED AT STA. 408 - 427. REPAIRED CRACKED LONGERON 30 IAW DC-9 SRM 53-02.
